The Michigan Mathematical Journal

Smooth structure of some symplectic surfaces

Stefano Vidussi

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 49, Issue 2 (2001), 325-330.

Dates
First available in Project Euclid: 18 December 2001

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1008719776

Digital Object Identifier
doi:10.1307/mmj/1008719776

Mathematical Reviews number (MathSciNet)
MR1852306

Zentralblatt MATH identifier
0992.57031

Subjects
Primary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]
Secondary: 53D35: Global theory of symplectic and contact manifolds [See also 57Rxx] 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx] 57R17: Symplectic and contact topology

Citation

Vidussi, Stefano. Smooth structure of some symplectic surfaces. Michigan Math. J. 49 (2001), no. 2, 325--330. doi:10.1307/mmj/1008719776. https://projecteuclid.org/euclid.mmj/1008719776


Export citation